Alert archive / Minnesota / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 32, NWS Duluth, MN

May 28, 2012Aitkin County, Pine County, Minnesota

NWS Duluth, MN issued this severe thunderstorm warning at May 28, 2012, 3:48 PM CDT for Aitkin County, Pine County, Minnesota. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 28, 2012, 3:48 PM CDT (20:48 UTC)
Expired
May 28, 2012, 4:30 PM CDT
In force
42 min
Issued by
NWS Duluth, MN
Area
Storm-based polygon
Hail
1.75 in
Wind
70.0 mph

Counties Aitkin County, MN, Pine County, MN

The radar

The Duluth radar (KDLH), 103 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 28, 2:07 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 8.8 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2012-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 60 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2012-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
60 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
553 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

169 
WUUS53 KDLH 282048
SVRDLH
MNC001-115-282130-
/O.NEW.KDLH.SV.W.0032.120528T2048Z-120528T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DULUTH MN
348 PM CDT MON MAY 28 2012

THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN AITKIN COUNTY IN EAST CENTRAL MINNESOTA...
  CENTRAL PINE COUNTY IN EAST CENTRAL MINNESOTA...

* UNTIL 430 PM CDT

* AT 346 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 10
  MILES SOUTH OF MCGRATH...OR 15 MILES WEST OF HINCKLEY...AND MOVING
  EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HINCKLEY...FRIESLAND...FINLAYSON...SANDSTONE...RUTLEDGE...
  CLOVERDALE...ASKOV AND WILLOW RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 4596 9307 4615 9307 4615 9335 4616 9336
      4639 9270 4597 9258
TIME...MOT...LOC 2048Z 251DEG 25KT 4610 9321
WIND...HAIL 70MPH 1.75IN

$$
1 follow-up statement
308 
WWUS53 KDLH 282107
SVSDLH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
407 PM CDT MON MAY 28 2012

MNC001-115-282130-
/O.CON.KDLH.SV.W.0032.000000T0000Z-120528T2130Z/
PINE MN-AITKIN MN-
407 PM CDT MON MAY 28 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
AITKIN AND CENTRAL PINE COUNTIES UNTIL 430 PM CDT...

AT 405 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 6
MILES NORTHWEST OF FRIESLAND...OR 9 MILES NORTHWEST OF HINCKLEY...
MOVING EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  HINCKLEY...FRIESLAND...FINLAYSON...SANDSTONE...RUTLEDGE...
  CLOVERDALE...ASKOV...BRUNO AND WILLOW RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4596 9307 4615 9307 4615 9335 4616 9336
      4639 9270 4597 9258
TIME...MOT...LOC 2107Z 251DEG 25KT 4613 9302
WIND...HAIL 70MPH 1.50IN

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 3:06 PM CDT, 42 minutes earlier.

Area forecast discussion, May 28, 3:06 PM CDT, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DULUTH MN
306 PM CDT MON MAY 28 2012

.SHORT TERM...[NOW - TUESDAY NIGHT]

AT 300 PM CDT...THERE WAS A LOW PRESSURE SYSTEM CENTERED NEAR FAR
SOUTHEASTERN MANITOBA. THE NORTHLAND HAD LIGHT TO SLIGHTLY GUSTY
WESTERLY WINDS IN THE WAKE OF A FRONT THAT HAD MOVED EAST OF THE
FA. PARTLY TO MOSTLY SUNNY SKIES COVERED MUCH OF THE FA...EXCEPT
WHERE THERE WAS OVERCAST SKIES NEAR SOME STRONG TO SEVERE
THUNDERSTORMS IN THE CENTRAL FA. TEMPERATURES WERE MOSTLY IN THE
60S AND 70S.

SEVERE WEATHER IS THE MAIN CONCERN FOR THIS AFTERNOON. THANKS TO
SOME PARTLY SUNNY SKIES...SURFACE TO ML LAYER INSTABILITY OF 1000
TO 1500 J/KG HAS DEVELOPED ACROSS THE SOUTHERN FA THIS
AFTERNOON. EFFECTIVE BULK WIND SHEAR OF 30 TO 40 KNOTS HAS
DEVELOPED...AND THE COMBINATION OF THE INSTABILITY HAS PRODUCED
SOME SEVERE THUNDERSTORMS WITH A HISTORY OF GOLFBALL SIZE HAIL.
THERE HAVE BEEN NUMEROUS REPORTS OF LARGE HAIL...AND THE INFLUX OF
COLDER AIR ALOFT IS MAKING IT EASIER FOR THESE STORMS TO PRODUCE
LARGE HAIL. IN COORDINATION WITH THE STORM PREDICTION
CENTER...ISSUED SEVERE THUNDERSTORM WATCHES ACROSS THE SOUTH
CENTRAL AND SOUTHEASTERN FA...INCLUDING ALL OF NORTHWESTERN
WISCONSIN...THROUGH 8 PM CDT. THINK THE THUNDERSTORM ACTIVITY WILL
BEGIN TO SUBSIDE OR MOVE OUT OF THE FA EARLY THIS EVENING...SO DO
NOT FORESEE NEEDING TO EXTEND THE WATCH.

TONIGHT...THE LOW PRESSURE SYSTEM WILL LIKELY MOVE EAST FROM
SOUTHEASTERN MANITOBA TO NORTH OF LAKE SUPERIOR. SHOWERS AND
STORMS COULD LINGER THROUGH THE NIGHT...MOSTLY ACROSS THE
NORTHWESTERN FA. CLOUD COVER WILL LIKELY INCREASE LATE TONIGHT.

TUESDAY AND TUESDAY NIGHT...THE FA WILL BE IN COOL NORTHWEST FLOW.
GUSTY WESTERLY AND NORTHWESTERLY WINDS WILL DEVELOP. TEMPERATURES
WILL BE RATHER COOL...WITH HIGHS IN THE 40S AND 50S...THANKS TO
THE CLOUD COVER. THERE MAY BE RAIN SHOWERS DUE TO THE LOW
CONVECTIVE TEMPERATURES.

.LONG TERM...[WEDNESDAY - SUNDAY]

SFC HIGH PRESSURE COVERS THE FA WEDNESDAY UNDERNEATH WEAK RIDGING
ALOFT. EVEN THOUGH A LARGE UPPER LOW BECOMES CUTOFF OVER IA BY
THURSDAY NIGHT...THIS IS FAR ENOUGH S OF THE FA TO KEEP THE SFC
HIGH LOCKED IN PLACE. FRIDAY THROUGH SUNDAY...THE MODELS DIVERGE
IN THEIR HANDLING OF THE CUTOFF LOW AND ITS IMPACT ON THE FA. HAVE
USED A BLEND FOR POPS FRIDAY THROUGH SUNDAY.

&&

.AVIATION...18Z TAFS

BULK OF THE CIGS HAVE IMPROVED TO VFR. INVOF STORMS...GUSTY SFC
WINDS...SOME HAIL POSSIBLE. EXPECT STORMS TO EVOLVE THROUGH THE
AFTERNOON AND AFFECT KBRD/KDLH/KHYR THROUGH 00Z/29. AFTER
00Z...VFR UNTIL 12Z-15Z WHEN MVFR CIGS AND GUSTY SFC WINDS WILL
DEVELOP IN RESPONSE TO UPPER LOW MOVE ALONG THE INTERNATIONAL
BORDER WITH ADDITIONAL SHOWERS POSSIBLE.

&&

.POINT TEMPS/POPS...
DLH  44  53  37  58 /  50  40  10  10
INL  43  45  34  60 /  50  50  10  10
BRD  48  53  38  61 /  20  30  10  10
HYR  48  58  38  60 /  50  40  10  10
ASX  48  56  40  56 /  50  40  20  10

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
LS...NONE.
&&

SHORT TERM...GROCHOCINSKI
LONG TERM....GSF
AVIATION...GSF
Hazardous weather outlook, May 28, 3:42 PM CDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DULUTH MN
342 PM CDT MON MAY 28 2012

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-291200-
KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE-
SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA-
SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN-
CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-
BURNETT-WASHBURN-SAWYER-PRICE-
342 PM CDT MON MAY 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND
NORTHWEST WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE POSSIBLE THROUGH EARLY THIS EVENING. SOME
THUNDERSTORMS COULD BE SEVERE ACROSS NORTHWESTERN WISCONSIN AND
EAST CENTRAL MINNESOTA...WHERE A SEVERE THUNDERSTORM WATCH IS IN
EFFECT THROUGH 8 PM CDT THIS EVENING. THE MAIN THREATS ARE LARGE
HAIL...AS WELL AS BRIEF HEAVY RAIN AND GUSTY WINDS. PLEASE STAY
TUNED TO THE LATEST INFORMATION FROM THE NATIONAL WEATHER SERVICE
ON THE SEVERE WEATHER SITUATION. WEAKER STORMS ARE POSSIBLE ACROSS
PARTS OF THE NORTHLAND LATE THIS EVENING...BUT ONLY SHOWERS AFTER
MIDNIGHT.

LAW ENFORCEMENT REPORTED TODAY THAT FLOODING CONTINUED TO AFFECT
PARTS OF DOUGLAS AND PINE COUNTIES DUE TO THE HEAVY RAINS THAT
FELL THE LAST SEVERAL DAYS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE POSSIBLE ACROSS THE NORTHLAND LATE SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND
TONIGHT.

LSZ121-140>148-291200-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
342 PM CDT MON MAY 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
WESTERN LAKE SUPERIOR.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE POSSIBLE THROUGH EARLY THIS EVENING ACROSS THE
NEARSHORE WATERS OF WESTERN LAKE SUPERIOR.. SOME THUNDERSTORMS
COULD BE SEVERE NEAR THE TWIN PORTS AREA AND ALONG THE SHORELINE
OF NORTHWESTERN WISCONSIN...WHERE A SEVERE THUNDERSTORM WATCH IS
IN EFFECT THROUGH 8 PM CDT THIS EVENING. THE MAIN THREATS ARE
LARGE HAIL...AS WELL AS BRIEF HEAVY RAIN AND GUSTY WINDS. PLEASE
STAY TUNED TO THE LATEST INFORMATION FROM THE NATIONAL WEATHER
SERVICE ON THE SEVERE WEATHER SITUATION. WEAKER STORMS ARE
POSSIBLE ACROSS PARTS OF THE NORTHLAND LATE THIS EVENING...BUT
ONLY SHOWERS AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

GROCHOCINSKI

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS:
HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)

In the hours before

Local storm report, May 28, 3:03 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
303 PM CDT MON MAY 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 PM     HAIL             S SUPERIOR              46.70N 92.06W
05/28/2012  E0.50 INCH       DOUGLAS            WI   TRAINED SPOTTER

            PEA TO MARBLE SIZED HAIL

&&

DCANNON
Local storm report, May 28, 3:06 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
306 PM CDT MON MAY 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 PM     HAIL             DULUTH                  46.78N 92.12W
05/28/2012  E0.25 INCH       ST. LOUIS          MN   TRAINED SPOTTER

            39TH AVE WEST

&&

DCANNON
Local storm report, May 28, 3:08 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
308 PM CDT MON MAY 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 PM     HAIL             SUPERIOR                46.70N 92.06W
05/28/2012  E0.75 INCH       DOUGLAS            WI   PUBLIC

            US HIGHWAY 2 AND 39TH

&&

DCANNON
Local storm report, May 28, 3:09 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
309 PM CDT MON MAY 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 PM     FLOOD            DULUTH                  46.78N 92.12W
05/28/2012                   ST. LOUIS          MN   AMATEUR RADIO

            3 INCHES WATER COVERING 88TH AVE WEST AND GRAND AVE

&&

DCANNON
Special weather statement, May 28, 3:19 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
319 PM CDT MON MAY 28 2012

MNZ034-036-282100-
CROW WING-SOUTH AITKIN-
319 PM CDT MON MAY 28 2012

...THUNDERSTORMS WITH HAIL AND GUSTY WINDS...

AT 314 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SHEPHARD...MOVING NORTHEAST AT 30 MPH.

THIS STORM IS CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND
GUSTS UP TO 30 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF
HEAVY DOWNPOURS...

* THE THUNDERSTORM WILL BE NEAR...
  PINE CENTER BY 330 PM...
  GARRISON BY 345 PM...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4644 9381 4624 9366 4624 9380 4617 9380
      4615 9384 4615 9388 4615 9413 4626 9422
Special weather statement, May 28, 3:36 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
336 PM CDT MON MAY 28 2012

WIZ001-282100-
DOUGLAS-
336 PM CDT MON MAY 28 2012

...STRONG THUNDERSTORMS OVER DOUGLAS COUNTY...

AT 332 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SOUTH RANGE...MOVING EAST AT 25 MPH.

THIS STORM IS CAPABLE OF PRODUCING UP TO NICKEL SIZE HAIL...WIND
GUSTS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF
HEAVY DOWNPOURS...

* THE THUNDERSTORM WILL BE NEAR...
  WENTWORTH BY 350 PM...
  POPLAR BY 355 PM...
  MAPLE AND BLUEBERRY BY 400 PM...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

LAT...LON 4664 9165 4645 9160 4646 9202 4663 9211

HLUCHAN

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 7:07 PM CDTSevere Thunderstorm WarningDLHPine38 min
May 27, 7:19 PM CDTAreal Flood AdvisoryDLHPine6 hr
May 27, 7:40 PM CDTSpecial Weather StatementDLHPine35 min
May 27, 7:50 PM CDTSevere Thunderstorm WarningDLHCarlton, Pine23 min
May 27, 7:54 PM CDTSevere Thunderstorm WarningDLHPine36 min
May 27, 8:11 PM CDTSpecial Weather StatementDLHPine34 min
May 27, 8:15 PM CDTSpecial Weather StatementDLHLake60 min
May 27, 8:25 PM CDTSpecial Weather StatementDLHCook35 min
May 27, 8:38 PM CDTSpecial Weather StatementDLHAitkin52 min
May 27, 8:52 PM CDTSpecial Weather StatementDLHCarlton38 min
May 27, 9:01 PM CDTSpecial Weather StatementDLHPine59 min
May 27, 9:02 PM CDTAreal Flood AdvisoryDLHAitkin, Carlton, Pine6 hr
May 27, 9:19 PM CDTSpecial Weather StatementDLHCarlton41 min
May 27, 9:28 PM CDTFlash Flood WarningDLHCarlton, Pine6 hr
May 27, 9:34 PM CDTSevere Thunderstorm WarningDLHAitkin, Pine41 min
May 27, 9:38 PM CDTSpecial Weather StatementDLHLake37 min
May 27, 9:39 PM CDTSpecial Weather StatementDLH36 min
May 27, 9:59 PM CDTSevere Thunderstorm WarningDLHAitkin, Carlton, Crow Wing, Pine52 min
May 27, 10:03 PM CDTSpecial Weather StatementDLHAitkin57 min
May 27, 10:38 PM CDTSpecial Weather StatementDLHLake52 min
May 27, 11:23 PM CDTSpecial Weather StatementDLHItasca37 min
May 27, 11:59 PM CDTSpecial Weather StatementDLHLake31 min
May 28, 1:29 AM CDTAreal Flood WarningDLHPine12 hr
May 28, 3:32 AM CDTAreal Flood WarningDLHPine10 hr
May 28, 11:58 AM CDTSpecial Weather StatementDLHCrow Wing32 min
May 28, 12:13 PM CDTSevere Thunderstorm WarningDLHAitkin, Crow Wing47 min
May 28, 12:15 PM CDTSpecial Weather StatementDLHCrow Wing15 min
May 28, 12:54 PM CDTSevere Thunderstorm WarningDLHAitkin, Carlton36 min
May 28, 1:31 PM CDTSevere Thunderstorm WarningDLHAitkin, Carlton, Saint Louis59 min
May 28, 1:36 PM CDTAreal Flood WarningDLHPine24 hr
May 28, 2:07 PM CDTSpecial Marine WarningDLH83 min
May 28, 2:11 PM CDTSevere Thunderstorm WarningDLHAitkin, Carlton, Pine34 min
May 28, 2:28 PM CDTSevere Thunderstorm WarningDLHCarlton, Saint Louis47 min
May 28, 2:42 PM CDTSevere Thunderstorm WarningDLHCarlton, Pine48 min
May 28, 2:52 PM CDTSpecial Weather StatementDLHCrow Wing23 min
May 28, 3:11 PM CDTSevere Thunderstorm WarningDLHSaint Louis49 min
May 28, 3:19 PM CDTSpecial Weather StatementDLHCrow Wing41 min
May 28, 3:23 PM CDTSpecial Marine WarningDLH97 min
May 28, 3:45 PM CDTSevere Thunderstorm WarningDLHAitkin, Crow Wing45 min
May 28, 3:54 PM CDTSpecial Weather StatementDLHAitkin21 min
May 28, 4:27 PM CDTSevere Thunderstorm WarningDLHPine48 min
May 28, 4:56 PM CDTSpecial Weather StatementDLHItasca19 min
May 28, 4:58 PM CDTSpecial Weather StatementDLHCarlton32 min
May 28, 5:11 PM CDTSevere Thunderstorm WarningDLHPine49 min
May 28, 5:24 PM CDTSpecial Weather StatementDLHItasca36 min
May 28, 5:35 PM CDTSpecial Weather StatementDLHAitkin40 min
May 28, 6:02 PM CDTSpecial Weather StatementDLHSaint Louis43 min
May 28, 6:51 PM CDTRiver Flood AdvisoryDLHCarlton17 hr

Nearby

Severe Thunderstorm Warnings in Minnesota, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.